# SDR HEEA084250

- Difficulty date: January 20, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,676 hours
- System (JASC): 2701 · Control Column Section
- Part: Structure
- Part number: 407070620209
- Condition: Cracked
- Location: Lt Column
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT COLUMN STRUCTURE CRACKED.
